# SDR DALA2025041502957

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,744 hours, 41,988 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: DURING CK FOUND R1 DOOR EMERG OPERATION CYLINDER REQUIRES SERVICING. C/A: SERVICED R1 DOOR EMERGENCY OPERATION CYLINDER USING ALTERNATE PROCEDURES IAW A320 AMM 52-10-00-610-801C1. LEAK CKS GOOD. (LP: 7085034)
